# SDR SWIA201642042

- Difficulty date: March 14, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING PANEL 684EB IS CHAFED.  R & R SERVICEABLE PANEL 684EB, PN CC670-14177-2 IAW SRM.
